Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 19, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Aug 10, 2007, 9:29 PM PDT. It took effect at Aug 11, 2007, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2007, 9:29 PM PDT (04:29 UTC)
- In effect from
- Aug 11, 2007, 11:00 AM PDT
- Expired
- Aug 11, 2007, 8:48 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS85 KLKN 110429
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
929 PM PDT FRI AUG 10 2007
NVZ452-111300-
/O.NEW.KLKN.FW.W.0019.070811T1800Z-070812T0400Z/
/O.CON.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
929 PM PDT FRI AUG 10 2007
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING.
DISCUSSION....A DISTURBANCE PASSING OVER NEVADA ON SATURDAY WILL
PRODUCE SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH FROM
LATE SATURDAY MORNING INTO SATURDAY EVENING. THESE WINDS COMBINED
WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS ON SATURDAY.
A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST ON
SUNDAY IS EXPECTED TO PRODUCE SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS TO 35 MPH LATE SUNDAY MORNING INTO THE EVENING. THESE WINDS
COMBINED WITH LOW RELATIVE HUMIDITIES MAY CREATE HAZARDOUS FIRE
WEATHER CONDITIONS ON SUNDAY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
NVZ455-457-111300-
/O.NEW.KLKN.FW.W.0019.070811T1800Z-070812T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
929 PM PDT FRI AUG 10 2007
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS CENTRAL NEVADA...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY.
DISCUSSION...A DISTURBANCE PASSING OVER NEVADA ON SATURDAY WILL
PRODUCE SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH FROM
LATE SATURDAY MORNING INTO SATURDAY EVENING. THESE WINDS COMBINED
WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ451-111300-
/O.CON.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
HUMBOLDT COUNTY-
929 PM PDT FRI AUG 10 2007
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES...
THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:
451 - HUMBOLDT COUNTY
THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH SUNDAY
EVENING.
DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST
COAST ON SUNDAY IS EXPECTED TO PRODUCE SOUTHWEST WINDS OF 15 TO 25
MPH WITH GUSTS TO 35 MPH LATE SUNDAY MORNING INTO THE EVENING.
THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES MAY CREATE
HAZARDOUS FIRE WEATHER CONDITIONS.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
JM3 follow-up statements
000
WWUS85 KLKN 111000
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
300 AM PDT SAT AUG 11 2007
NVZ452-112300-
/O.CON.KLKN.FW.W.0019.070811T1800Z-070812T0400Z/
/O.CON.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
300 AM PDT SAT AUG 11 2007
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
ACROSS NORTHEASTERN NEVADA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
ACROSS NORTHEASTERN NEVADA...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING.
DISCUSSION....A DISTURBANCE PASSING OVER NEVADA TODAY WILL PRODUCE
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH FROM LATE
MORNING INTO THIS EVENING. THESE WINDS COMBINED WITH LOW RELATIVE
HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY.
A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC NORTHWEST COAST ON
SUNDAY IS EXPECTED TO PRODUCE SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS TO 35 MPH LATE SUNDAY MORNING INTO THE EVENING. THESE
WINDS COMBINED WITH LOW RELATIVE HUMIDITIES MAY CREATE HAZARDOUS
FIRE WEATHER CONDITIONS ON SUNDAY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
NVZ455-457-112300-
/O.CON.KLKN.FW.W.0019.070811T1800Z-070812T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
300 AM PDT SAT AUG 11 2007
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
ACROSS CENTRAL NEVADA...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY.
DISCUSSION...A DISTURBANCE PASSING OVER NEVADA TODAY WILL PRODUCE
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH FROM LATE
MORNING INTO THIS EVENING. THESE WINDS COMBINED WITH LOW RELATIVE
HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ451-112300-
/O.CON.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/
HUMBOLDT COUNTY-
300 AM PDT SAT AUG 11 2007
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
ACROSS NORTHWESTERN NEVADA...
THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:
451 - HUMBOLDT COUNTY
THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY MORNING THROUGH
SUNDAY EVENING.
DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE PACIFIC
NORTHWEST COAST ON SUNDAY IS EXPECTED TO PRODUCE SOUTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 35 MPH LATE SUNDAY MORNING INTO THE
EVENING. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES MAY
CREATE HAZARDOUS FIRE WEATHER CONDITIONS.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
JM000 WWUS85 KLKN 112226 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 326 PM PDT SAT AUG 11 2007 NVZ452-120630- /O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/ /O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ /O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL CONTINUE TO BRING GUSTY WINDS TO THE AREA IN THE AFTERNOON AND EVENING HOURS THROUGH SUNDAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-120630- /O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/ /O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ HUMBOLDT COUNTY- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-120400- /O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES DISCUSSION...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE INTO THIS EVENING. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 120348 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 848 PM PDT SAT AUG 11 2007 NVZ452-121230- /O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ /O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMDITIES... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING GUSTY WINDS TO THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. WINDS HAVE SUBSIDED THIS EVENING...THUS THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM HAS BEEN CANCELLED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-120500- /O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. WINDS HAVE SUBSIDED BELOW RED FLAG CRITERIA THIS EVENING...THUS A RED FLAG WARNING IS NO LONGER NECESSARY. $$ NVZ451-121230- /O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ HUMBOLDT COUNTY- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 10, 4:44 PM PDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 10, 4:44 PM PDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 444 PM PDT FRI AUG 10 2007 .SYNOPSIS...MOSTLY SUNNY SKIES...DRY WEATHER AND NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND. MOISTURE WILL INCREASE BY MONDAY ACROSS EASTERN NEVADA AND BRING A BETTER POSSIBILITY OF THUNDERSTORMS TO THAT REGION AS THE WEEK PROGRESSES. && .SHORT TERM...TODAY THROUGH SUNDAY. LATEST SATELLITE IMAGERY SHOWS ONLY FEW-SCT CUMULUS OVER HUMBOLDT...ELKO AND WHITE PINE COUNTIES AND MID LEVEL CAP NEAR 450 MB SHOULD INHIBIT ALL CONVECTION DEVELOPMENT IN THE CWFA THIS AFTERNOON/EVENING. DRY SOUTHWESTERLY FLOW CONTINUES ACROSS THE REGION THROUGH SUNDAY WITH TEMPERATURES A FEW DEGREES WARMER EACH DAY. WINDS HAVE GUSTED TO 25-30 MPH ACROSS ALL ZONES THIS AFTERNOON. WITH APPROACHING H5 SHORT WAVE AND ASSOCIATED 80-85KT JET OVER NRN NV AS WELL AS PACIFIC NW LOW/TROUGH...WINDS WILL AGAIN APPROACH RED FLAG CRITERIA ON SAT BUT WITH DECENT CAP AT 550MB DONT THINK WILL BE ANY HIGHER GUSTS THAN 30 MPH. LATEST MODEL RUNS SHOW H5 WINDS OF 40-50 KTS OVER HUMBOLDT AND ELKO COUNTIES ON SUN WITH NO CAP SO ISSUED FWW FOR SW WINDS GUSTING TO 35 MPH. WITH ABOVE-MENTIONED SHORT WAVE/JET OVER NV...LIS 0 TO -1 AND PRECIP H20 VALUES 0.75-0.85 INCHES...EXPECT ISOLATED DRY T-STORMS TO DEVELOP OVER SERN ELKO AND ERN WHITE PINE COUNTIES ON SUN PM. AWG .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. LARGE UPPER HIGH STRETCHING ACROSS THE WRN TWO THIRDS OF THE SRN CONUS WILL BRING A S-SERLY FLOW ALOFT INTO THE GREAT BASIN. SOME MOISTURE CIRCULATING AROUND THIS HIGH WILL BRING A THREAT OF THUNDERSTORMS TO MAINLY ERN NV THROUGH THE PERIOD...BUT AT THIS TIME DO NOT SEE ANY BIG PUSH OF MONSOON MOISTURE SO LEFT POPS IN THE SLIGHT CHANCE CATEGORY. TEMPS WILL BE ABOVE NORMAL THRU THE PERIOD. CEC && .AVIATION...DRY SWLY FLOW WILL BRING GENERALLY CLEAR SKIES ACROSS THE REGION THRU SATURDAY EXPECT FOR A FEW AFTERNOON CUMULUS CLOUDS OVER NERN NV. CEC && .FIRE WEATHER...DRY SOUTHWEST FLOW WILL PERSIST THROUGH THE WEEKEND. WINDS EXPECTED TO PUSH CRITICAL LEVELS ON SAT IN ALL ZONES WITH GUSTS NEAR 30 MPH AS NEVADA IS WEDGED BETWEEN UPPER RIDGE TO EAST AND APPROACHING TROUGH/JET TO NORTHWEST. SUNDAY LOOKS TO BE WINDIEST DAY SO ISSUED FFW FOR FWZS 451/452 WITH GUSTS AS HIGH AS 35 MPH. MODELS CONTINUE TO BRING INCREASING MOISTURE TO EASTERN CWFA BEGINNING ON SUNDAY AND EARLY NEXT WEEK LEADING TO INCREASING CHANCE OF WET THUNDERSTORMS TUES-THURS AFTERNOONS. AWG && .LKN WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN ZONES 451 AND 452. &&
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:26 PM PDT | Red Flag Warning | LKN | 28 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.